ダウンロード数 : ?
ファイル
言語
英語
著者
Takahashi, Nobuyuki
島田 俊夫
村上 陽
Asanuma, Toshihiko
Katoh, Harumi
Sano, Kazuya
内容記述(抄録等)
This report describes the case of a 44-year-old man with angina pectoris caused by sublingual nifedipine. He developed chest pain after receiving 5mg sublingual nifedipine for treatment of hypertensive encephalopathy, and his electrocardiogram showed marked depression of the ST segment in the chest leads. Thc coronary angiogram did not show critical stenosis, but revealed a 50% stenotic lesion in the left anterior descending coronary artery. The sudden marked decrease in blood pressure induced may have caused an angina attack. The use of sublingual nifedipine for hypertensive emergency should be abandoned in any case.
掲載誌名
Shimane journal of medical science
17
1
開始ページ
15
終了ページ
17
ISSN
03865959
ISSN(Online)
24332410
発行日
1999-06-01
NCID
AA00841586
出版者別表記
Shimane Medical University
資料タイプ
紀要論文
ファイル形式
PDF
著者版/出版社版
出版社版
部局
医学部
備考
http://ci.nii.ac.jp/vol_issue/nels/AA00841586_jp.html
このエントリーをはてなブックマークに追加